References of "Fractals"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAbout the multifractal nature of Cantor's bijection: Bounds for the Hölder exponent at almost every irrational point
Nicolay, Samuel ULg; Simons, Laurent

in Fractals (2016), 24(2), 1650014-1-1650014-9

In this note, we investigate the regularity of Cantor’s one-to-one mapping between the irrational numbers of the unit interval and the irrational numbers of the unit square. In particular, we explore the ... [more ▼]

In this note, we investigate the regularity of Cantor’s one-to-one mapping between the irrational numbers of the unit interval and the irrational numbers of the unit square. In particular, we explore the fractal nature of this map by showing that its Hölder regularity lies between 0.35 and 0.72 almost everywhere (with respect to the Lebesgue measure). [less ▲]

Detailed reference viewed: 16 (4 ULg)
Full Text
Peer Reviewed
See detailThe Minkowski-Bouligand dimension and the interior-to-edge ratio of habitats.
Imre, A; Bogaert, Jan ULg

in Fractals (2005), 14(1), 49-53

Detailed reference viewed: 13 (0 ULg)